Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My CD4 has droppped to 31...
Dec 15, 2004

My virus load test will not come out until 2 weeks later.So I should wait. I havn't lost weight yet, and I only have the symptoms as following: coughing for four weeks and losing voice for 5 days; constipation and indigestion for a week. What is the status and the progression of my disease? Should I start medicine right now, or is there any other possibility to affect CD4 count?

Response from Dr. Young

Thanks for your question.

With a CD4 count of 31, there's little doubt in my mind that you should be on medications-- irrespective of your viral load. Your symptoms could be related to a number of different, including AIDS-related and often, non-AIDS-related issues. What is clear is that your symptoms deserve evaluation by your doctor.

I'd advise you to have a thoughtful discussion with your healthcare provider about the optimal approach to begin treatment for HIV-- this should hopefully ensure that you have the best chance of improving your immune system function and your health.

Good luck, BY



Previous
Tremors in hands, but not yet meds
Next
New Dr. says to stop some meds.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement